# SDR FDEA202504230628

- Difficulty date: April 23, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N850FD
- Make and model: Boeing 777F
- Aircraft serial: 37721
- Aircraft time: 60,683 hours, 10,161 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Bulged
- Location: Zone 600 Slat
- Component: Slat, Boeing
- Component part number: 114W4130110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OB NO.12 SLAT OUTER SKIN FOUND BULGE AT 68 INCHES TO OB EDGE. RH WING OB NO.12 SLAT OUTER  SKIN AT 68 INCHES TO OB EDGE BULGE AREA REPAIRED AS PER   B777 SRM 57-43-01-2R REPAIR 9 FIGURE 202  REV:47.5 AND EA G-5750-T0383124 P1. TITLE: WING-  FLIGHT SURFACES-RH WING #12 SLAT OUTER SKIN MULTIPLE BULGES OVER NOSE BEAM AREA   FROM OSBS 1062 TO OSBS 1067- SRM REPAIR -RSC TRACKING. REFER TO WRI:57506851 FOR   WORK DETAILS. THIS IS A MAJOR REPAIR PER GMM 6-2-100.
